Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 67, Pages 4205-4216
http://dx.doi.org/10.1155/S0161171203304260

Constant mean curvature hypersurfaces with constant δ-invariant

1Department of Mathematics, Michigan State University, East Lansing 48824-1027, MI, USA
2Departamento de Matemáticas, Universidad del País Vasco/Euskal Herriko Unibertsitatea, Apartado 644, Bilbao 48080, Spain

Received 29 April 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bang-Yen Chen and Oscar J. Garay, “Constant mean curvature hypersurfaces with constant -invariant,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 67, pp. 4205-4216, 2003. https://doi.org/10.1155/S0161171203304260.